Mathematical Research Letters

Volume 1 (1994)

Number 4

A factorization theorem with applications to invariant subspaces and the reflexivity of isometries

Pages: 511 – 518



Hari Bercovici (Indiana University)


We prove a factorization result for spaces of vector-valued square integrable functions, and give two applications. The first one involves factorization results related to invariant subspaces of the Hardy space of the unit ball in ${\Bbb C}^d$. The second application is a proof of the fact that arbitrary commutative families of isometries on a Hilbert space generate reflexive algebras.

Full Text (PDF format)